Please use this identifier to cite or link to this item:
Title: A higher order numerical scheme for generalized fractional diffusion equations
Authors: Ding, Qinxu
Wong, Patricia J. Y.
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2020
Source: Ding, Q. & Wong, P. J. Y. (2020). A higher order numerical scheme for generalized fractional diffusion equations. International Journal for Numerical Methods in Fluids, 92(12), 1866-1889.
Journal: International Journal for Numerical Methods in Fluids 
Abstract: In this article, we develop a higher order approximation for the generalized fractional derivative that includes a scale function z(t) and a weight function w(t). This is then used to solve a generalized fractional diffusion problem numerically. The stability and convergence analysis of the numerical scheme are conducted by the energy method. It is proven that the temporal convergence order is 3 and this is the best result to date. Finally, we present four examples to confirm the theoretical results.
ISSN: 0271-2091
DOI: 10.1002/fld.4852
Rights: © 2020 John Wiley & Sons Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

Updated on May 16, 2022

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.